MathSciNet Relay Station
MathSciNet bibliographic data
MR235155 32.20
Stout, E. L. The second Cousin problem with bounded data. Pacific J. Math. 26 1968 379–387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement